MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation of the convective radiofrequency water vapor thermal therapy procedure the generator received error 400.Two devices were used to troubleshoot the generator issue while the patient was awaited treatment.The patient was in post sedation under a local anesthesia.The patient had to be rescheduled due to the issues with the equipment.There was no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Analysis of the device revealed the console had a strong burnt smell coming from it.Detected the bovie 15w rf power supply was damaged.The generator was received with minor plastic enclosure damage.The rest of the generator was in overall good physical condition.The generator received all required updates.The generator passed full functional and electrical safety testing.Device displays 400 rf power supply error complaint was most likely caused by an electrical failure with the circuits in the bovie 15w rf power supply.The secondary finding of damaged enclosure parts was due to normal usage wear.An evaluation conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
925 enterprise avenue
milaca MN 56353
MDR Report Key10121218
Report Number2937094-2020-00464
Device Sequence Number19371504
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;